# SDR HNAA0600090

- Difficulty date: August 27, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 45,907 hours, 51,039 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Part time: 45,907 hours, 51,039 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 ISO HYDRAULIC CAUTION LIGHT CAME ON AFTER TAKEOFF AND NR 2 HYDRAULIC QUANTITY SHOWS ZERO.  FOUND LANDING GEAR ACTUATOR LINES LEAKING.  REMOVED AND REPLACED LINES.
